# SDR RRXA991131

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK, NR 1 PYLON, I/B TRIPLER (ANGLE) CRACKED 1.5.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM..  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED AND REPLACED ANGLES IAW DC8 SRM 51-1-6 AND 51-1-7, 51-1-20D.
